| Model Number |
96-2354 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/29/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Health effect - clinical code: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that this is part of a serial i&d with a poly exchange from the case on (b)(6) 2012 with the following comments listed there: patient has been being treated for chronic infection in gj.Came for further treatment.I&d with poly exchange scheduled.Tibia was loose upon intra-operative evaluation ( sigma mbt w a sleeve and press fit stem - not product numbers or lot numbers).The tibia disengaged from the sleeve but the sleeve did not move.It was decided to clean up the exposed tibia instu and reinsert it with cement on the undersurface.This was due to the poor health and age of the patient.Serial i&ds may be performed.Unknown date or location of insertion of the components.Doi: (b)(6) 2021.Dor: (b)(6) 2021.Right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.